Abstract

Let {ζk} be the normalized sums corresponding to a sequence of i.i.d. variables with zero mean and unit variance. Define random measures (formula presented) and let G be the normal distribution. We show that for each continuous function h satisfying ∫ h dG< ∞ and a mild regularity assumption, one has (formula presented)

Original languageEnglish
Pages (from-to)343-351
Number of pages9
JournalStatistics and Probability Letters
Volume40
Issue number4
Publication statusPublished - 15 Nov 1998

Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the convergence of generalized moments in almost sure central limit theorem'. Together they form a unique fingerprint.

Cite this